# SDR CA000830030

- Difficulty date: August 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 601R509677
- Condition: Broken
- Location: Cockpit
- Part time: 652 hours, 649 cycles
- Component: Lg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, UPON A GEAR RETRACTION, THE LANDING GEAR HANDLES SHAFT BROKE. AIRCRAFT RETURNED TO BASE AND LANDED SUCCESSFULLY.
